Alert archive / New Jersey / Special Weather Statements in 2017

Special Weather Statement, NWS Philadelphia/Mount Holly

July 4, 2017Cumberland County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Jul 4, 2017, 3:33 PM EDT for Cumberland County, New Jersey. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 4, 2017, 3:33 PM EDT (19:33 UTC)
Expired
Jul 4, 2017, 4:30 PM EDT
In force
57 min
Issued by
NWS Philadelphia/Mount Holly

County Cumberland County, NJ

The radar

The Dover AFB radar (KDOX), 68 km from the middle of the area, began a volume at 19:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 7.6 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2017-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2017-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -13 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1899 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
-13 m²/s²
0-3 km storm-relative helicity
81 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

913 
WWUS81 KPHI 041933
SPSPHI

Special Weather Statement
National Weather Service Mount Holly NJ
333 PM EDT TUE JUL 4 2017

NJZ021-042030-
Cumberland-
333 PM EDT TUE JUL 4 2017

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL AND WESTERN CUMBERLAND 
COUNTY...

At 332 PM EDT, a strong thunderstorm was located between Bridgeton 
and Millville, moving west at 5 mph.

Winds up to 35 mph and pea size hail are possible with this storm.

Locations impacted include...
Vineland, Millville, Bridgeton, Greenwich, Shiloh, Fairton, Rosenhayn
and Cedarville.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3949 7534 3950 7531 3947 7509 3946 7508
      3947 7508 3946 7504 3933 7506 3934 7522
      3935 7523 3934 7524 3936 7531 3935 7531
      3937 7537
TIME...MOT...LOC 1932Z 100DEG 6KT 3943 7528 

$$

Iovino

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 4, 9:46 AM EDT, 5 hours 47 minutes earlier.

Area forecast discussion, Jul 4, 9:46 AM EDT, 5 hours 47 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
946 AM EDT Tue Jul 4 2017

.SYNOPSIS...
A weak cold front will slowly drop southward across our region
tonight, then become nearly stationary over Delmarva. High
pressure north of the Great Lakes will work its way south and
east through Tuesday before moving off the New England coast
Wednesday. Low pressure over the Midwest and Great Lakes will
push a warm front towards our region Thursday, before tracking
north of the region Friday. A weak cold front moves through
Friday, then high pressure returns for the weekend.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
The frontal boundary has made very slow progress this morning is
still located over extreme southern New Jersey extending across
Delmarva. Floe remains very light and the front may not make
much more progress through this morning.

Given the current position of the front and that past models
were too aggressive with predicting its movement, the front will
likely get hung up farther north than what we were thinking
yesterday. Hi- res guidance shows the front moving south of the
Mason-Dixon to about Georgetown, DE/Easton, MD later this
morning. The front will likely drift back northwestward toward
Philadelphia this afternoon as a sea-breeze develops and
propagates inland. The winds will veer out of the southeast
after the front lifts though.

Following the pattern trends discussed above, temperatures were
raised by a few degrees from the previous forecast for the southern
half of the forecast area. Philadelphia and inland Delmarva have the
best shot at reaching 90F this afternoon. For the coastal plain, the
temperature should drop several degrees sometime this afternoon
following the passage of the sea-breeze front.

Expect most areas to remain dry through this morning. Some light
showers moved across the Lehigh Valley and north/central New
Jersey. Scattered showers and storms for this afternoon are
expected from around Philadelphia and south. Farther north
toward Reading and Trenton, a more notable surge of drier air
will yield higher stability profiles and thus a less favorable
environment for thunderstorms. For onset timing, CAM models were
in good agreement showing convective initiation during the
first half of the afternoon (1-3 PM timeframe) in the more
unstable airmass over Delmarva while convection farther north
into southeast PA and southern NJ may be delayed a few hours
later. The convection looks to focus along the old frontal
boundary as well as out ahead of the sea- breeze front where
boundary-layer convergence will be enhanced. Overall, coverage
of showers and storms should be low owing to a lack of
organized, larger-scale lift aloft.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM WEDNESDAY/...
After meandering over the region this evening, the front should
finally move south of our area overnight as high pressure builds
southward from the Great Lakes and Northeast states.

The billion dollar question for tonight is where will showers and
storms be located this evening as crowds gather for fireworks. I am
not going to attempt to pinpoint specific locations (like the
Benjamin Franklin Parkway for tonight's Welcome America Festival
fireworks) but the risk for at least isolated showers and storms
should still be there after sunset for the I-95 corridor up to
Philadelphia. The good news is these storms should be diminishing
with the loss of daytime heating.

A mainly dry overnight is expected. Expect breaks in the clouds to
develop across the area. However, clearing may be brief across
southern NJ and Delmarva if stratus develops as depicted by the NAM
as well as both the WRF ARW and NMM.

Forecast low temperatures range from near 60F along and north of I-
80 to near 70F in Delmarva and urban locales in the I-95
corridor.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
Quite a challenging long-term forecast with models showing large
spread and run-to-run continuity issues with two convectively-
induced perturbations moving from the central/southern plains
and Lower/Middle Mississippi Valley regions to the Appalachians
and Mid-Atlantic the rest of this week.

To begin, a zonally-oriented quasi-stationary boundary will be
located in vicinity of the southern Mid-Atlantic region at 12Z
Wednesday. The aforementioned convectively-induced perturbations
(and attendant surface waves/reflections) will generally be
located in the far eastern Ohio/Tennessee Valleys and the Ozarks
(according to the 00Z GFS; the 00Z CMC is much farther east with
the western perturbation, positioning it near the
Ohio/Mississippi River junction). Generally, the eastern
perturbation will have been in the process of weakening as it
approaches the Appalachians. There is reasonably good consensus
with the operational models regarding this. However, the 00Z
CMC/ECMWF develop a surface low in the lee of the Appalachians
Wednesday night and Thursday morning, and slowly progress this
low through the Mid-Atlantic Thursday and Thursday night. This
is when the trouble starts.

The process by which this low develops differs between these two
models. The 00Z CMC rapidly progresses the western perturbation
through the Ohio Valley and Appalachians Wednesday and Wednesday
night, effectively enveloping the downstream perturbation. With
subtle intensification of an anticyclonic jet streak in the
Northeast and adjacent western Atlantic, synoptic-scale ascent
maximizes in the region where surface low
development/intensification is noted Thursday morning.
Meanwhile, the 00Z ECMWF keeps the western perturbation
well to the west and instead allows the synoptic-scale ascent
to re- intensify the downstream perturbation.

The (new) black sheep of the model suite is the 00Z GFS, which
does indeed develop a surface low in the Mid-Atlantic Thursday
with the eastern perturbation (though somewhat farther to the
south and noticeably weaker). Meanwhile, the western
perturbation slowly lifts northeast into the eastern Midwest and
begins to intensify as an upstream vort max kicks it eastward
into the Mid-Atlantic Friday. With the aforementioned jet streak
continuing to intensify Friday, a strong surface low lifts into
the northern Mid-Atlantic during the day. The 00Z ECMWF does
feature a surface trough with this second perturbation but not
nearly to the strength of the GFS. Notably, I think the GFS is
suffering from some convective feedback by this point.

So the key discrepancies here involve three things. First, there
is large spread in surface low track (note the "Thursday low"
generally tracks from central NC to south of Cape Cod (GFS) or
from WV/western VA to south of Cape Cod (ECMWF) or along the
Mason-Dixon Line (CMC)). This has profound implications on QPF
placement, with the GFS shunted mostly south of the area and the
CMC/ECMWF slamming a large portion of the CWA with high totals
(especially along and just north of the surface low track: QPF
ranging generally from 1-3 inches).

Second, major timing discrepancies exist. The GFS keeps most of
the region dry through a large portion of Thursday before
slowly ramping up precipitation late Thursday afternoon through
Friday. Meanwhile, the CMC/ECMWF have most of the precipitation
done by late Thursday evening. That is an enormous difference
for a 2-4 day forecast.

Third, precipitation on Friday is either tied to a strong low
(GFS) or an upstream cold front moving through the East Coast
(CMC/ECMWF), with the latter being more scattered in nature. The
GFS, by the way, has this front moving through Friday night and
Saturday morning. The northward track of the "Friday low"
would confine the highest QPF generally north of Philly (as
compared to much larger totals for the rest of the CWA should
the "Thursday low" CMC/ECMWF verify more closely).

Ensemble guidance shows considerable spread in this evolution,
shedding little light on what deterministic models to choose
from. However, the CMC evolution does appear to be an outlier,
particularly with the fast motion of the western perturbation,
so weighted this simulation fairly low in the forecast. Whatever
solution verifies, the potential for heavy rainfall exists. PWs
will be quite high (1.5+ inches) with trajectories from the
Gulf of Mexico and even the subtropical Pacific. The relatively
slow movement of ... whatever ... comes through here later this
week would suggest an increased duration of heavy rain is
possible. Additionally, some instability will be present, so
convective enhancement of rain rates is likely. This certainly
has the potential to be one of the higher-impact events of the
summer. Stay tuned.

Forecast rationale was generally to keep PoPs capped at chance
for the Thursday through Friday night time period. It is highly
doubtful precipitation will occur in all of these periods, but
chances are high enough in each one to keep PoPs at this point.
Thereafter, PoPs gradually reduce Saturday and Sunday as a cold
front moves through the area, but it may linger close to
southern Delmarva...so kept low PoPs here much of the weekend in
case this occurs.

There is some indication that a vort max/surface wave moves
along the front south/east of the region early next week, which
brings another chance of precipitation to the area. Included
slight chance PoPs on Monday for now.

Temperatures should generally be near to slightly below seasonal
averages through the period.

&&

.AVIATION /14Z TUESDAY THROUGH SATURDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Mainly VFR conditions through this morning. Scattered showers
and storms are forecast to develop this afternoon and continue
thru this evening from the Phila terminals and points south.
Introduced a PROB30 for TSRA in the 06Z TAFs for PNE, PHL and
ILG. TSRA may also need to be added to ACY and MIV in future TAF
issuances but the sea-breeze may arrive there earlier,
lessening their chances for TSRA. A light N wind 3-5 kt early
this morning will become NE 4-8 kt later this morning. Winds
across southern terminals should then veer SEly this afternoon
and early evening as a sea-breeze front moves inland.

Any leftover showers and storms in vicinity of southern terminals
should eventually dissipate after sunset (00-02Z period). Some
models hint at IFR CIGs developing in vicinity of ACY-MIV after
midnight as marine stratus moves inland. This is still uncertain.
Light and variable winds are expected after sunset. Winds may
increase toward early morning Wednesday and become NEly.

OUTLOOK...
Wednesday: Some chance of showers west/south of KPHL, but
conditions will likely be VFR with east winds 5 to 15 kts.
Confidence average.

Wednesday night: Potential for sub-VFR CIGs/VSBYs with a chance
of showers and/or patchy fog. East winds 5 to 15 kts. Confidence
average.

Thursday through Saturday: Very low confidence forecast.
Potential for long durations of sub-VFR conditions with showers
and thunderstorms. Heavy rainfall likely at some point during
the period. Winds will generally veer from east to south to west
during this period, but timing these changes is very challenging
at this point.

&&

.MARINE...
Winds and seas below SCA thresholds today and tonight. A weak front
moving southward through the waters will be responsible for a wind
shift from SW to NE this morning. Winds may briefly increase to
around 10 kt for a few hours following the fropa. Another wind shift
out of the E (and SE in spots) can be expected this afternoon. Wave
heights will remain 2-3 ft on the ocean and 1-2 ft in the Delaware
Bay.

OUTLOOK...
Wednesday and Wednesday night: Sub-advisory winds/seas.
Visibility restrictions possible, especially Wednesday night, as
easterly winds develop. Some chance of showers late Wednesday
night.

Thursday through Saturday: Mostly sub-advisory conditions,
though seas will likely build with prolonged easterly flow. In
addition, when seas switch to southerly (hard to predict when at
this point), winds will likely increase to near or just above
advisory thresholds. Several chances for rain/storms during this
period, though timing the highest chances at this point is quite
challenging.

RIP CURRENTS...
Given light enough flow and waves on the lower side, a low risk
for the formation of dangerous rip currents can be expected
today and Wednesday.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

Synopsis...CMS
Near Term...Klein/Meola
Short Term...Klein
Long Term...CMS
Aviation...CMS/Klein
Marine...CMS/Klein
Hazardous weather outlook, Jul 4, 3:09 PM EDT, 24 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
309 PM EDT Tue Jul 4 2017

NJZ001-007>010-012-PAZ054-055-061-062-051915-
Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-Carbon-Monroe-
Lehigh-Northampton-
309 PM EDT Tue Jul 4 2017

This Hazardous Weather Outlook is for northern New Jersey,
northwest New Jersey, east central Pennsylvania and northeast
Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

DEZ001>004-MDZ008-012-015-019-020-NJZ013>027-PAZ060-070-071-101>106-
051915-
New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD-
Queen Annes-Talbot-Caroline-Western Monmouth-Eastern Monmouth-Mercer-
Salem-Gloucester-Camden-Northwestern Burlington-Ocean-Cumberland-
Atlantic-Cape May-Atlantic Coastal Cape May-Coastal Atlantic-
Coastal Ocean-Southeastern Burlington-Berks-Delaware-Philadelphia-
Western Chester-Eastern Chester-Western Montgomery-
Eastern Montgomery-Upper Bucks-Lower Bucks-
309 PM EDT Tue Jul 4 2017

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, central New
Jersey, southern New Jersey, east central Pennsylvania and
southeast Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ430-431-450>455-051915-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
309 PM EDT Tue Jul 4 2017

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...This Afternoon and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jul 4, 2:07 PM EDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
207 PM EDT TUE JUL 4 2017

NJZ021-041830-
Cumberland-
207 PM EDT TUE JUL 4 2017

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT CUMBERLAND COUNTY...

At 206 PM EDT, strong thunderstorms were clustered around Fairton
and Bridgeton, moving east at 15 mph.

Winds up to 40 mph and pea size hail are possible with this storm.

Locations impacted include...
Vineland, Millville, Bridgeton, Cumberland, Laurel Lake, Newport,
Mauricetown, Leesburg, Port Norris, Dividing Creek, Fairton,
Bricksboro, Cedarville, Port Elizabeth and Bivalve.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3923 7490 3923 7492 3919 7492 3928 7519
      3927 7523 3928 7523 3930 7528 3934 7529
      3938 7526 3939 7527 3946 7525 3942 7486
TIME...MOT...LOC 1806Z 278DEG 12KT 3940 7517

Iovino
Special weather statement, Jul 4, 2:23 PM EDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
223 PM EDT TUE JUL 4 2017

NJZ021>023-041900-
Cumberland-Atlantic-Cape May-
223 PM EDT TUE JUL 4 2017

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN
ATLANTIC...CUMBERLAND AND NORTHWESTERN CAPE MAY COUNTIES...

At 222 PM EDT, strong thunderstorms were clustered around Fairton
and Millville, moving east at 10 mph.

Winds up to 40 mph and pea size hail are possible with these storms.

Locations impacted include...
Vineland, Millville, Bridgeton, Cumberland, Laurel Lake, Woodbine,
Estell Manor, Corbin City, Newport, Mauricetown, Belleplain Forest,
Leesburg, Mays Landing, Port Norris, Dividing Creek, Dorothy,
Fairton, Dennisville, Bricksboro and Cedarville.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3940 7473 3939 7472 3914 7478 3924 7504
      3923 7505 3925 7506 3924 7506 3925 7507
      3932 7524 3945 7521 3946 7470
TIME...MOT...LOC 1822Z 281DEG 10KT 3939 7514

Iovino
Special weather statement, Jul 4, 2:57 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
257 PM EDT TUE JUL 4 2017

NJZ021-041930-
Cumberland-
257 PM EDT TUE JUL 4 2017

...AN AREA OF STRONG THUNDERSTORMS WILL CONTINUE TO AFFECT
CUMBERLAND COUNTY...

At 255 PM EDT, strong thunderstorms were clustered near Fairton and
Millville, moving east at 15 mph.

Winds up to 40 mph and pea size hail are possible with these storms.

Locations impacted include...
Vineland, Millville, Bridgeton, Cumberland, Laurel Lake, Estell
Manor, Fairton, Bricksboro, Port Elizabeth, South Vineland and
Cedarville.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3932 7486 3931 7489 3927 7489 3930 7499
      3929 7500 3930 7500 3930 7501 3937 7527
      3946 7523 3946 7508 3947 7491 3942 7485
TIME...MOT...LOC 1855Z 279DEG 14KT 3941 7515

Iovino
Special weather statement, Jul 4, 3:06 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
306 PM EDT TUE JUL 4 2017

DEZ002-003-042000-
Inland Sussex-Kent-
306 PM EDT TUE JUL 4 2017

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN SUSSEX AND
SOUTHERN KENT COUNTIES...

At 305 PM EDT, strong thunderstorms were clustered between Felton
and Ellendale, moving east at 15 mph.

Winds up to 40 mph and pea size hail are possible with these storms.

Locations impacted include...
Milford, Harrington, Milton, Ellendale, Bowers, Woodside, Viola, Big
Stone Beach, Sandtown, Andrewsville, Rising Sun-Lebanon, Felton,
Greenwood, Frederica, Houston, Magnolia, Farmington, Riverview and
Woodside East.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3883 7572 3909 7574 3909 7540 3907 7541
      3903 7534 3898 7531 3895 7532 3894 7531
      3893 7532 3884 7523 3870 7521
TIME...MOT...LOC 1905Z 278DEG 13KT 3899 7568

Iovino
Special weather statement, Jul 4, 3:33 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
333 PM EDT TUE JUL 4 2017

NJZ021-042030-
Cumberland-
333 PM EDT TUE JUL 4 2017

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL AND WESTERN CUMBERLAND
COUNTY...

At 332 PM EDT, a strong thunderstorm was located between Bridgeton
and Millville, moving west at 5 mph.

Winds up to 35 mph and pea size hail are possible with this storm.

Locations impacted include...
Vineland, Millville, Bridgeton, Greenwich, Shiloh, Fairton, Rosenhayn
and Cedarville.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3949 7534 3950 7531 3947 7509 3946 7508
      3947 7508 3946 7504 3933 7506 3934 7522
      3935 7523 3934 7524 3936 7531 3935 7531
      3937 7537
TIME...MOT...LOC 1932Z 100DEG 6KT 3943 7528

Iovino

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 2:07 PM EDTSpecial Weather StatementPHICumberland23 min
Jul 4, 2:23 PM EDTSpecial Weather StatementPHICumberland37 min
Jul 4, 2:44 PM EDTAreal Flood AdvisoryPHICumberland2 hr
Jul 4, 2:57 PM EDTSpecial Weather StatementPHICumberland33 min
Jul 4, 3:15 PM EDTFlash Flood WarningPHICumberland4 hr
Jul 4, 4:15 PM EDTSpecial Weather StatementPHICaroline60 min
Jul 4, 4:18 PM EDTAreal Flood AdvisoryPHICaroline, Queen Anne's4 hr
Jul 4, 5:38 PM EDTSpecial Weather StatementPHICecil37 min
Jul 4, 3:06 PM EDTSpecial Weather StatementPHIKent54 min
Jul 4, 3:51 PM EDTAreal Flood AdvisoryPHIKent, Sussex4 hr
Jul 4, 3:55 PM EDTSpecial Weather StatementPHIKent65 min
Jul 4, 4:34 PM EDTSpecial Weather StatementPHISussex56 min
Jul 4, 4:54 PM EDTAreal Flood AdvisoryPHISussex4 hr

Nearby

Special Weather Statements in New Jersey, 2017Every special weather statement in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.